# SDR ASAA0310158

- Difficulty date: March 18, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 4910 · APU Cowling/Containment
- Part: Liner
- Part number: 65689405
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND APU TORQUE BOX LINER AT BS 1104, RIGHT BUTTOCK LINE 20 GOUGED AND CRACKED.  REPAIRED TORQUE BOX LINER PER EA.  (M)
